Nonlinear fluid flow and heat transfer

Makinde, O. D. ; Moitsheki, R. J. ; Jana, R. N. ; Bradshaw-Hajek, B. H. ; Khan, W. A. (2014-06-24)

Please cite as follows: Makinde, O. D., Moitsheki, R. J., Jana, R. N., Bradshaw-Hajek, B. H. & Khan, W. A. 2014. Nonlinear fluid flow and heat transfer. Advances in Mathematical Physics, 2014:1-2 (Article ID 719102), doi:10.1155/2014/719102.

The original publication is available at http://www.hindawi.com/journals/amp

Article

No abstract.

Please refer to this item in SUNScholar by using the following persistent URL: http://hdl.handle.net/10019.1/98178
This item appears in the following collections: